# SDR SWAA031760

- Difficulty date: August 4, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 26,031 hours, 22,352 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Part number: 69763511
- Condition: Worn
- Location: Stab Trim Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE VIBRATION IN STAB TRIM WHEEL WHEN TRIM IS APPLIED.  REMOVED AND REPLACED RT OUTBD STAB TRIM WHEEL BUSHING PER MM.
